Forum

New Tablets

Hi all, hubby has started on some new tablets last week called Tizanidine, anyone else been on them or on them??? how are you on them???

Sally xxx Merry xmas too

Sally, Tizanidine is almost the same as Baclofen. lt is used as a muscle-relaxant. For some - if works well but like Baclofen many find the side-effects make the problem of mobility worse. l have tried both - and they make me feel weak and feeble. For the last 2yrs l have been taking LDN and my GP prescribes Sativex spray. This ‘cocktail’ along with many supplements does keep me ticking on nicely. The LDN clears my brain - making me feel very alert

and POSITIVE - which with SPMS is a good feeling. Sativex helps with pain and spasticity - with no nasty side-effects. l see on the MSRC newsletter that now Sweden have approved Sativex and use it also for pain relief with cancer patients.

We all seem to react differently to meds - so it is worth giving Tizanidine a fair try. But if you feel your head is full of cotton wool - and legs too weak to enable you to stand - then you will know its not for you. l actually felt l had progressed so much that l would be wheel/chair bound 24/7 - until l decided to stop the Tizanidine/Baclofen.

Best wishes

Frances.